MathSciNet Relay Station
MathSciNet bibliographic data
MR280698 30.40
Williams, V. C. On conformal maps of infinitely connected Dirichlet regions. Trans. Amer. Math. Soc. 155 1971 427–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement